# SDR CA970731013

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3210 · Main Landing Gear
- Part: Gear Leg
- Part number: 71461
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,045 hours
- Component: 71461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN GEAR FAILED DURING TAXI ONTO RUNWAY FROM GRASS LANDING AREA.  FAILURE OCCURRED IN THE MAIN GEAR LEG JUST PAST THE ATTACHMENT SADDLE.  GEAR LEG COMPLETELY SEPARATED FROM THE AIRCRAFT STRUCTURE.  WING AND PROP CONTACTED THE GROUND.
